# SDR DLL15960151

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO ATL, WHEN THE GEAR WAS EXTENDED THE ACFT LOST C-SYST HYD PRESS.  ON INSPECTION FOUND RT MLG RETRACT ACTUATOR LOWER END BLOWN OUT AND THE GEAR DOOR WAS TORN OUT AT THE DOOR ACTUATOR ATTACH STRUCTURE.  REPLACED DOOR AND ACTUATOR.
